# SDR A6WA201904126551

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 34,698 hours, 33,484 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3929 RECEIVED NWS INOP CAUTION MSG IN CRUISE. CW QRH MSG MOMNENTARILY  CLEARED THEN RETURNED. CW FIM FASULT RESET MSG REMAINS.  THE FLIGHT CREW FOLLOWED THE QRH, COORDINATED WITH ATC AND DISPATCH, DECLARED AN EMERGENCY, BRIEFED THE FLIGHT ATTENDANT AND PASSENGERS, CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT WAS TOWED TO THE GATE.
